# SDR HALA2013090900117

- Difficulty date: September 9, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 81,716 hours, 33,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 862
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL SPLICE BRACKET CORRODED AROUND NUT PLATE HOLES, BS 862, BETWEEN PANELS 139BL AND 139CL.  REPLACED SPLICE BRACKET IAW SRM 51-10-02, 51-40-05, AND AMM 51-31-01-394-013.
